# SDR SWAA001392

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 10,083 hours, 8,627 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, RT MLG RED LIGHT ILLUMINATED WITH GEAR HANDLE IN THE UP POS.  REMOVED AND REPLACED RT MLG UPLOCK SENSOR PER MM.
